# SDR DL73S050276

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 58,093 hours, 43,478 cycles
- Engine: Pwa JT8D15
- Engine time: 51,855 hours, 40,501 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Sticking
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER UNLOCKED LIGHT ON DURING TAKEOFF ROLL.  CLEANED LOWER ACTUATOR FOR STICKING.
